# SDR ASAA0380813

- Difficulty date: November 26, 2003
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365851
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOORBOARD HAS PUNCTURE AT FS 920-1003.  BOND-REPAIRED PER SRM 51-70-3.  (M)
